# SDR 2004F00053

- Difficulty date: January 26, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N3108B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC509
- Aircraft time: 29,346 hours, 41,547 cycles
- Engine: Garrtt TPE33111U
- Engine time: 26,085 hours, 35,567 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 31037511
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE ON APPROACH, THE RT (LOW OIL PRESSURE) LIGHT ILLUMINATED. THE PILOT OBSERVED THE OIL PRESSURE INDICATOR WAS READING 40 PSI AND FALLING. THE DECISION WAS MADE TO SHUT THE RT ENGINE DOWN AS A PRECAUTION. THE FLIGHT CONTINUED AND AN UNEVENTFUL LANDING WAS MADE. UPON INVESTIGATION BY MAINTENANCE, IT WAS DETERMINED THAT THE GASKET AT THE NOSE CONE OF THE RT ENGINE HAD FAILED AND SEEPED OIL UNTIL THERE WAS AN INSUFFICIENT SUPPLY.
